Number | Name | Date | Kind |
---|---|---|---|
RE31852 | Olof | Mar 1985 | |
4539679 | Bux et al. | Sep 1985 | |
4672373 | Mori et al. | Jun 1987 | |
4736465 | Bobey et al. | Apr 1988 | |
4742511 | Johnson | May 1988 | |
4797882 | Maxemchuk | Jan 1989 | |
4933933 | Dally et al. | Jun 1990 | |
4979167 | McCool | Dec 1990 | |
5031174 | Natsume | Jul 1991 |
Entry |
---|
AT&T Technical Journal, vol. 64, No. 7, "Regular Mesh Topologies in Local and Metropolitan Area Networks," by N. F. Maxemchuk, pp. 1659-1685, Sep. 1985. |